# SDR WX0A072380

- Difficulty date: January 24, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- Aircraft time: 51,006 hours, 35,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT SIDEWALL EMER LIGHTS INOPERATIVE.  REPLACED BATTERIES IAW AMM 33-53-01.  OPERATIONS CHECKED GOOD.
